MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On september 18th, the user contacted dario to report low blood glucose (bg) readings.The user reported receiving from her dario meter two bg readings of 44 mg/dl each compared to a bg reading of 160 mg/dl from the user's previous, non-dario, meter.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user was using strips that were not dario test strips.Dario's user guide states in the section test strip precautions: "only use dario test strips.Using other test strips with the dario glucose meter can produce inaccurate results".Following the above the user was instructed to test her bg using dario test strips.The user tested and received a bg reading of 99 mg/dl, which the user reported was similar to the reading that she received from the meter that her doctor had given her.In addition, the user stated that her bg reading was now in normal range for her.Since the user's bg reading issue was resolved when the user tested with dario test strips, therefore, it can be determined that there was misuse of strips.This complaint is not confirmed.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23317155
Report Number3010606081-2025-00086
Device Sequence Number14694426
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2203021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale